# SDR UPS805350

- Difficulty date: January 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N710UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45938
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Te Wedge
- Condition: Corrosion
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK MAINTENANCE REPORTED, RT WING T/E EDGE O/B WEDGE HAS CORROSION ON INNER LOWER SURFACE.  REPAIRED PER 51-1-21.
